# SDR AALA20011056

- Difficulty date: May 10, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 1380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN FUSELAGE SKIN AT FASTENERS HOLE STATION 1380 LEFT SIDE APPROX 12 INCHES ABOVE PYLON.  INSTALLED DOUBLER OVER CRACK IAW SRM 53-01 FIG 2.  (M)
